Alert archive / Florida / Gale Warnings in 2011

Gale Warning 10, NWS Jacksonville, FL

December 27, 2011

NWS Jacksonville, FL issued this gale warning at Dec 27, 2011, 3:40 AM EST. It took effect at Dec 27, 2011, 9:50 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 27, 2011, 3:40 AM EST (08:40 UTC)
In effect from
Dec 27, 2011, 9:50 AM EST
Expired
Dec 28, 2011, 4:00 AM EST
In force
18 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WHUS72 KJAX 270840
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 AM EST TUE DEC 27 2011

AMZ470-280200-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-111227T1700Z/
/O.NEW.KJAX.GL.W.0010.111227T1700Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
340 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM EST
WEDNESDAY. 

* WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS INCREASING TO
  25 TO 30 KNOTS WITH GUSTS TO GALE FORCE IN THE AFTERNOON.
  NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT.
  SEAS 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-280200-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
340 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS...SHIFTING TO
  THE NORTHWEST 25 KNOTS TONIGHT WITH OCCASIONAL GUSTS TO GALE
  FORCE. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-280200-
/O.CON.KJAX.SC.Y.0049.111227T1300Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
340 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 4 AM EST WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 KNOTS...SHIFTING TO THE
  NORTHWEST 20 TO 25 KNOTS TONIGHT. OCCASIONAL GUSTS TO GALE FORCE
  WILL BE POSSIBLE TONIGHT. SEAS 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP
4 follow-up statements
793 
WHUS72 KJAX 271450 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
950 AM EST TUE DEC 27 2011

AMZ470-272300-
/O.CAN.KJAX.SC.Y.0049.000000T0000Z-111227T1700Z/
/O.EXT.KJAX.GL.W.0010.111227T1450Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
950 AM EST TUE DEC 27 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS AND WAVES...SOUTHWEST WINDS WILL BE NEAR 25 KNOTS WITH
  GUSTS TO GALE FORCE. NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS
  TO GALE FORCE TONIGHT. SEAS AROUND 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-272300-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1300Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
950 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS...SHIFTING TO
  THE NORTHWEST NEAR 25 KNOTS TONIGHT WITH OCCASIONAL GUSTS TO
  GALE FORCE. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-272300-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
950 AM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 KNOTS...SHIFTING TO THE
  NORTHWEST TONIGHT. OCCASIONAL GUSTS TO GALE FORCE WILL BE
  POSSIBLE TONIGHT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
519 
WHUS72 KJAX 271947
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EST TUE DEC 27 2011

AMZ470-280400-
/O.CON.KJAX.GL.W.0010.000000T0000Z-111228T0900Z/
/O.EXB.KJAX.SC.Y.0049.111228T0900Z-111228T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
247 PM EST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST
WEDNESDAY. THE GALE WARNING CONTINUES UNTIL 4 AM EST WEDNESDAY.

* WINDS AND WAVES...SOUTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO
  GALE FORCE...SHIFTING TO THE NORTHWEST TONIGHT. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-280400-
/O.EXT.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
247 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 TO 25 KNOTS...SHIFTING TO
  THE NORTHWEST NEAR 25 KNOTS TONIGHT. OCCASIONAL GUSTS TO GALE
  FORCE ARE POSSIBLE. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-280400-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
247 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 20 KNOTS...SHIFTING TO THE
  NORTHWEST TONIGHT. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
117 
WHUS72 KJAX 280310
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 PM EST TUE DEC 27 2011

AMZ470-281030-
/O.CON.KJAX.GL.W.0010.000000T0000Z-111228T0900Z/
/O.CON.KJAX.SC.Y.0049.111228T0900Z-111228T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
1010 PM EST TUE DEC 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EST
WEDNESDAY...

* WINDS AND WAVES...NORTHWEST WINDS 25 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-281030-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1010 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

* WINDS AND WAVES...NORTHWEST WINDS 25 KNOTS...WITH OCCASIONAL
  GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-280900-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1010 PM EST TUE DEC 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS AND WAVES...NORTHWEST WINDS 20 KNOTS...WITH GUSTS TO 30
  KNOTS. SEAS BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
564 
WHUS72 KJAX 280914
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 AM EST WED DEC 28 2011

AMZ470-281500-
/O.EXP.KJAX.GL.W.0010.000000T0000Z-111228T0900Z/
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
414 AM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING HAS EXPIRED...

* WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS DECREASING TO
  15 TO 20 KNOTS BY LATE MORNING. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33
KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED
BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ450-452-454-281015-
/O.EXP.KJAX.SC.Y.0049.000000T0000Z-111228T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
414 AM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE DECREASED AND ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT ADVISORY CRITERIA.   

$$

AMZ472-474-281500-
/O.CON.KJAX.SC.Y.0049.000000T0000Z-111228T1500Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
414 AM EST WED DEC 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND WAVES...NORTHWEST WINDS 20 TO 25 KNOTS...WITH
  OCCASIONAL GUSTS TO NEAR GALE FORCE EARLY IN THE MORNING. WINDS
  DECREASING TO 15 TO 20 KNOTS BY LATE MORNING. SEAS 5 TO 7 FEET
  DECREASING 4 TO 6 FEET BY LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Dec 27, 3:15 AM EST, 25 minutes earlier.

Area forecast discussion, Dec 27, 3:15 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EST TUE DEC 27 2011

...WINDY WITH SHOWERS AND POSSIBLE STRONG/SEVERE STORMS TODAY...
...MUCH COOLER/DRIER AIRMASS TO SETTLE OVER THE REGION WED/THU...

.SHORT TERM...TODAY THROUGH THURSDAY...

TODAY...SCATTERED SHOWERS WILL BEGIN TO BREAK OUT ALONG WARM FRONTAL
BOUNDARY AS IT QUICKLY MOVES NORTH THROUGH THE FORECAST AREA EARLY
THIS MORNING. WINDS WILL INCREASE AHEAD OF THE COLD FRONT PUSHING
INTO THE FORECAST AREA DURING THE LATE MORNING HOURS AND WILL ISSUE
LAKE WIND ADVISORY FOR ALL AREAS TO HANDLE GUSTY SWLY GRADIENT WINDS
TO 35 MPH IN ADDITION TO GUSTY WINDS IN SHOWER/TSTM ACTIVITY. STRONG
850MB JET OUT OF THE SW AT 50 KNOTS AHEAD OF THE COLD FRONT WILL
PUSH ACROSS SE GA AND WILL CONTINUE THE THREAT FOR GUSTY STRONG TO
POSSIBLY SEVERE WIND GUSTS MIXING DOWN WITH SOME OF THE MORE INTENSE
SHOWERS/STORMS DURING THE DAY. WITH VERY SHORT TIME-FRAME FOR
BOUNDARY LAYER TO MOISTEN TODAY AND EXPECT INSTABILITY TO BE THE
LIMITING FACTOR FOR SEVERE STORMS AND SPC HAS PAINTED AREAS ALONG
THE SE GA COAST WHERE DEWPOINTS SHOULD RECOVER INTO THE LOWER/MID
60S WITH SFC BASED CAPES REACHING 500 J/KG AND THIS IS WHERE
GREATEST CHANCE OF SEVERE STORMS WILL BE IF ANY DEVELOP AT ALL. MAX
TEMPS WILL GENERALLY BE IN THE UPPER 60S ACROSS SE GA AND WELL INTO
THE 70S ACROSS NE FL.

TONIGHT...PRECIPITATION WILL END AND/OR SHIFT OFFSHORE AROUND SUNSET
WITH CLEARING SKIES AND MUCH COLDER AIR SWEEPING INTO THE REGION ON
STRONG COLD AIR ADVECTION/NORTHWEST WINDS. MIN TEMPS WILL FALL INTO
THE MID/UPPER 30S OVER INLAND AREAS AND 40S ALONG THE COAST.

WEDNESDAY...HIGH PRESSURE WILL BUILD IN WEST OF THE REGION AND
EXPECT SUNNY SKIES AND NORTHWEST WINDS AROUND 10 MPH. WILL BE MUCH
COOLER WITH HIGHS AROUND 60 DEGREES.

WED NIGHT...HIGH PRESSURE WILL SETTLE OVER THE FORECAST AREA AND
EXPECT MIN TEMPS IN THE LOWER/MID 30S OVER INLAND AREAS WITH A
WIDESPREAD FROST/LIGHT FREEZE POSSIBLE...UPPER 30S/NEAR 40 ALONG THE
COAST.

THURSDAY...COOL HIGH PRESSURE WILL CONTINUE OVER THE FORECAST AREA
WITH SUNNY SKIES AND MAX TEMPS INTO THE LOWER 60S.

THU NIGHT...HIGH PRESSURE WILL SETTLE OVER THE FLORIDA PENINSULA
WITH ANOTHER FROST/LIGHT FREEZE EVENT POSSIBLE WITH MIN TEMPS IN THE
30S OVER INLAND AREAS AND LOWER 40S ALONG THE COAST.

.LONG TERM...FRIDAY THROUGH MONDAY...

FRIDAY...WITH HIGH PRESSURE JUST SOUTH OF THE FORECAST AREA EXPECT A
WARM-UP WITH HIGHS INTO THE UPPER 60S/NEAR 70 AND MOSTLY SUNNY SKIES.

SATURDAY/SUNDAY...HIGH PRESSURE LINGERS OVER THE REGION WITH MAX
TEMPS NEAR 70/LOWER 70S UNDER MOSTLY SUNNY SKIES.

MONDAY...DRY COLD FRONTAL PASSAGE EXPECTED WITH NEXT SHOT OF COLD
AIR EXPECTED TO PUSH INTO THE REGION WITH MAX TEMPS FALLING BACK
INTO THE 60S AND MIN TEMPS IN THE 30S.

&&

.AVIATION...PREVAILING MVFR CIGS/VSBY FORECAST THIS MORNING WITH
APPROACH OF COLD FRONT. HAVE LLWS IN THE TERMINALS TIL 14Z. SHOWERS
WILL BECOME PREDOMINANT BETWEEN 12Z AND 18Z WITH CHANCE OF THUNDER.
WINDS WILL SHIFT TO THE WEST WITH FRONTAL PASSAGE BY 19Z-20Z WITH
GUSTS UP TO 30 KNOTS.

&&

.MARINE...WINDS WILL CONTINUE TO VEER AND INCREASE THIS MORNING
AS THE WARM FRONT LIFTS TO THE NORTH. SMALL CRAFT ADVISORY IN EFFECT
FOR ALL LEGS. PRE-FRONTAL BAND OF SHOWERS WITH EMBEDDED STORMS WILL
PUSH ACROSS THE WATERS LATE MORNING INTO THE AFTERNOON. STRONG COLD
FRONT WILL MOVE THROUGH DURING THE EARLY EVE AND WINDS WILL SHIFT
TO NW. MODELS INDICATE FREQUENT GUSTS TO GALE FORCE FOR THE OUTER SE
GA WATERS AND HAVE GONE WITH A GALE WARNING THERE. WILL HAVE MENTION
OF OCCASIONAL GUSTS TO GALE FORCE FOR THE NE FL OUTER
WATERS.

RIP CURRENTS: MODERATE RISK TODAY DUE TO LINGERING SWELLS. LOW RISK
EXPECTED WEDNESDAY AS SWELLS DECREASE.

&&

.FIRE WEATHER...WINDY CONDITIONS ARE EXPECTED TODAY WITH THE COLD
FRONT...WITH GUSTS TO OVER 30 MPH POSSIBLE LATE THIS MORNING AND
AFTERNOON. WIND SPEEDS WILL BE LESS THAN 15 MPH WEDNESDAY THROUGH
FRIDAY. MIN RH'S WILL BE NEAR CRITICALLY LOW VALUES WEDNESDAY AND
THURSDAY BUT NO RED FLAGS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  68  37  59  30 /  90   0   0   0
SSI  70  42  58  38 /  70   0   0   0
JAX  73  38  61  32 /  70   0   0   0
SGJ  75  41  59  37 /  60  10   0   0
GNV  73  37  62  33 /  70   0   0   0
OCF  76  39  64  33 /  70   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

GA...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 8 AM EST WEDNESDAY FOR FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING FROM NOON TODAY TO 4 AM EST WEDNESDAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 4 AM EST
     WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
     20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

HESS/PETERSON
Hazardous weather outlook, Dec 26, 3:00 PM EST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EST MON DEC 26 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
300 PM EST MON DEC 26 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS TODAY...

.DAY ONE...TODAY AND TONIGHT...

ONSHORE FLOW AND LINGERING EAST SWELLS WILL CREATE AN ELEVATED
RISK OF RIP CURRENTS ALONG THE COAST. PLEASE REFER TO THE SURF
ZONE FORECAST FOR MORE DETAILS.

PATCHY FOG WILL BE POSSIBLE TONIGHT AS A WARM FRONT MOVES NORTHWARD
ACROSS THE AREA. VISIBILITIES MAY RANGE FROM 1 TO 3 MILES.

A FEW THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT WITH THE BEST
CHANCES FROM STATENVILLE TO HAZELHURST WESTWARD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PARTS OF SOUTHEAST
GEORGIA ON TUESDAY...

THUNDERSTORMS WILL BE POSSIBLE TUESDAY AHEAD OF A COLD FRONT. A FEW
STORMS COULD BE STRONG OR SEVERE MAINLY ACROSS SOUTHEAST GEORGIA
TUESDAY MORNING TO EARLY AFTERNOON WITH GUSTY WINDS THE MAIN
CONCERN.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON TUESDAY.

AREAS OF FROST WILL BE POSSIBLE THURSDAY MORNING AND FRIDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 2:22 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more15 hr

Nearby

Gale Warnings in Florida, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.